Communications in Mathematical Physics

An asymptotic expression for the splitting of separatrices of the rapidly forced pendulum

Amadeo Delshams and Teresa M. Seara

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 150, Number 3 (1992), 433-463.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104251953

Mathematical Reviews number (MathSciNet)
MR1204314

Zentralblatt MATH identifier
0765.70016

Subjects
Primary: 34C37: Homoclinic and heteroclinic solutions
Secondary: 34C15: Nonlinear oscillations, coupled oscillators 58F30 70K40: Forced motions

Citation

Delshams, Amadeo; Seara, Teresa M. An asymptotic expression for the splitting of separatrices of the rapidly forced pendulum. Comm. Math. Phys. 150 (1992), no. 3, 433--463. https://projecteuclid.org/euclid.cmp/1104251953


Export citation